# SDR UALA2013032701952

- Difficulty date: March 26, 2013
- Submitted: April 29, 2013
- Operation: Air carrier
- Aircraft: N593UA
- Make and model: Boeing 757222
- Aircraft serial: 28144
- Aircraft time: 52,846 hours, 19,591 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pan
- Condition: Gouged
- Location: L4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L4 DOOR PAN AT BUTTERFLY HANDLE HAS A DEEP GOUGE.  BLENDED GOUGE MEASURED TO BE WITHIN LIMITS PER SRM.   ACCOMPLISHED REPAIR, REF ECRA 5210-02364.
